# SDR CA120213009

- Difficulty date: January 20, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Ayres S2R-R1820
- Engine: Pwa PT6A15AG
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB, THE ACFT LOSS ENGINE POWER AND THE PILOT MADE A FORCED LANDING INTO A FIELD.  THE ACFT SUSTAINED SUBSTANTIAL DAMAGE.  NO INVESTIGATION WAS REPORTEDLY UNDERTAKEN BY THE ATSB.
